Two one-step methods to solve the initial value problem
Applicationes Mathematicae, Tome 19 (1987) no. 1, pp. 149-156
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_1_149_156,
author = {M. Szyszkowicz},
title = {Two one-step methods to solve the initial value problem},
journal = {Applicationes Mathematicae},
pages = {149--156},
year = {1987},
volume = {19},
number = {1},
doi = {10.4064/am-19-1-149-156},
zbl = {0642.65054},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-1-149-156/}
}
TY - JOUR AU - M. Szyszkowicz TI - Two one-step methods to solve the initial value problem JO - Applicationes Mathematicae PY - 1987 SP - 149 EP - 156 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-1-149-156/ DO - 10.4064/am-19-1-149-156 LA - en ID - 10_4064_am_19_1_149_156 ER -
M. Szyszkowicz. Two one-step methods to solve the initial value problem. Applicationes Mathematicae, Tome 19 (1987) no. 1, pp. 149-156. doi: 10.4064/am-19-1-149-156
Cité par Sources :